# SDR SWIA202053116

- Difficulty date: August 14, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT TOP RT (INTERNAL) HAS CORROSION AROUND BUCK TAIL OF RIVIT, MARKED.  C-CHECK RO 10/9/2020.  REMOVED 1 EA RIVET AND INSTALLED REPLACEMENT RIVET RT FWD EMERGENCY EXIT TOP CORNER, PER REFERENCE CRJ-900 SRM.
